# SDR KCSA201909111219

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 78,408 hours, 11,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 FLAP CARRIAGE SPINDLE THRUST BEARING BORE HAS EVIDENCE OF CORROSION.
